# SDR 2002UALA01482

- Difficulty date: September 24, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 45,800 hours, 7,328 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING DAMAGED AT RIGHT HAND BUSINESS CLASS GALLEY.  REPLACED TWO DAMAGED EEL LIGHTING STRIPS.  REPAIRED DAMAGED POWER LEAD AND INSTALLED NEW LIGHTING COVER STRIP.
